Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 239, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Nov 16, 2015, 4:15 PM CST for Texas County, Oklahoma; Hansford County, Sherman County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2015, 4:15 PM CST (22:15 UTC)
- Expired
- Nov 16, 2015, 5:00 PM CST
- In force
- 45 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Texas County, OK, Hansford County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 139 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 4:36 PM CST | HAIL 1.5 | 4 Sw Guymon, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 1:00 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986
WUUS54 KAMA 162215
SVRAMA
OKC139-TXC195-421-162300-
/O.NEW.KAMA.SV.W.0239.151116T2215Z-151116T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
415 PM CST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA...
NORTHEASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 500 PM CST
* AT 414 PM CST...SEVERE THUNDERSTORMS EXTENDED FROM 14 MILES
SOUTHEAST OF TEXHOMA TO NEAR GRUVER...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE
TO ROOFS...SIDING AND TREES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL AND HARDESTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3627 10130 3627 10178 3673 10165 3673 10095
TIME...MOT...LOC 2214Z 210DEG 47KT 3633 10165 3631 10137
HAIL...1.25IN
WIND...60MPH
$$
BRB3 follow-up statements
600
WWUS54 KAMA 162223
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
423 PM CST MON NOV 16 2015
OKC139-TXC195-421-162300-
/O.CON.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
TEXAS OK-SHERMAN TX-HANSFORD TX-
423 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR SOUTHEASTERN TEXAS...NORTHEASTERN SHERMAN AND NORTHERN HANSFORD
COUNTIES...
AT 422 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF TEXHOMA. ANOTHER SEVERE THUNDERSTORM WAS LCOATED 10 MILES
NORTHEAST OF GRUVER. BOTH STORMS ARE MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL AND HARDESTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3637 10122 3636 10175 3673 10165 3673 10095
TIME...MOT...LOC 2222Z 209DEG 47KT 3639 10160 3640 10132
HAIL...1.25IN
WIND...60MPH
$$
BRB776
WWUS54 KAMA 162234
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
434 PM CST MON NOV 16 2015
TXC195-421-162244-
/O.CAN.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
SHERMAN TX-HANSFORD TX-
434 PM CST MON NOV 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERMAN AND
NORTHERN HANSFORD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3650 10119 3650 10171 3673 10165 3673 10104
TIME...MOT...LOC 2234Z 201DEG 47KT 3663 10154
$$
OKC139-162300-
/O.CON.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
TEXAS OK-
434 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR SOUTHEASTERN TEXAS COUNTY...
AT 434 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUYMON...
MOVING NORTH AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GUYMON...GOODWELL AND HARDESTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3650 10119 3650 10171 3673 10165 3673 10104
TIME...MOT...LOC 2234Z 201DEG 47KT 3663 10154
HAIL...1.25IN
WIND...60MPH
$$
BRB866
WWUS54 KAMA 162244
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CST MON NOV 16 2015
OKC139-162300-
/O.CON.KAMA.SV.W.0239.000000T0000Z-151116T2300Z/
TEXAS OK-
444 PM CST MON NOV 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR TEXAS COUNTY...
AT 444 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUYMON...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. MINOR WIND DAMAGE TO
ROOFS...SIDING AND TREES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GUYMON AND HARDESTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3661 10112 3655 10146 3670 10158 3673 10155
3673 10104
TIME...MOT...LOC 2244Z 213DEG 45KT 3666 10140
HAIL...1.25IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 3:39 PM CST, 36 minutes earlier.
Area forecast discussion, Nov 16, 3:39 PM CST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 339 PM CST MON NOV 16 2015 .DISCUSSION... AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE 70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST. SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE HRRR...THE LINE WILL FORM EAST OF THE AREA. ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF VISIBILITY DROPS LOW ENOUGH. AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY. BEAT && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 38 48 35 64 33 / 50 10 5 0 0 BEAVER OK 41 52 35 62 31 / 90 30 30 5 0 BOISE CITY OK 37 41 28 59 25 / 40 60 20 0 0 BORGER TX 45 50 36 65 35 / 70 20 10 5 0 BOYS RANCH TX 39 50 33 64 30 / 40 20 10 0 0 CANYON TX 37 50 35 64 32 / 40 10 5 0 0 CLARENDON TX 41 51 37 66 36 / 90 5 5 0 0 DALHART TX 36 47 28 63 28 / 30 30 10 0 0 GUYMON OK 41 47 31 62 29 / 50 50 30 5 0 HEREFORD TX 36 49 33 64 32 / 40 10 5 0 0 LIPSCOMB TX 44 55 37 64 34 / 90 20 10 5 0 PAMPA TX 37 46 31 64 35 / 80 10 10 5 0 SHAMROCK TX 44 57 38 67 37 / 90 5 5 5 0 WELLINGTON TX 43 57 39 68 38 / 90 5 5 0 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 14/16
Hazardous weather outlook, Nov 16, 2:39 PM CST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 239 PM CST MON NOV 16 2015 OKZ001>003-TXZ001>020-171200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 239 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY BE ACTIVATED THROUGH THE EVENING. BEAT
In the hours before
Special weather statement, Nov 16, 1:57 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
157 PM CST MON NOV 16 2015
OKZ001-TXZ001-162030-
CIMARRON OK-DALLAM TX-
157 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON AND DALLAM COUNTIES
UNTIL 230 PM CST...
AT 156 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM 7 MILES SOUTHWEST OF BOISE CITY TO 17
MILES SOUTHEAST OF FELT...AND MOVING NORTHEAST AT 60 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DALHART...BOISE CITY...KEYES...GRIGGS...WARE...FELT...CONLEN AND
STURGIS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL
OKLAHOMA AND CENTRAL TEXAS.
LAT...LON 3699 10203 3650 10203 3650 10216 3629 10216
3606 10232 3605 10297 3666 10275 3699 10259
TIME...MOT...LOC 1956Z 216DEG 53KT 3667 10262 3642 10252
BRBSpecial weather statement, Nov 16, 2:30 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 230 PM CST MON NOV 16 2015 OKZ001-002-162100- CIMARRON OK-TEXAS OK- 230 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CIMARRON AND NORTHWESTERN TEXAS COUNTIES UNTIL 300 PM CST... AT 230 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF GRIGGS...OR 17 MILES EAST OF BOISE CITY...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KEYES AND STURGIS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR CENTRAL OKLAHOMA. LAT...LON 3699 10169 3658 10217 3670 10231 3699 10220 TIME...MOT...LOC 2030Z 216DEG 43KT 3670 10219 BRB
Local storm report, Nov 16, 3:15 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 9 ENE STURGIS 36.94N 101.90W
11/16/2015 M1.00 INCH TEXAS OK STORM CHASER
HAIL OF PENNY TO QUARTER SIZE WAS COVERING OK HIGHWAY
95 SOUTH OF ELKHART
&&
EVENT NUMBER AMA1500748
FENNERSpecial weather statement, Nov 16, 3:47 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CST MON NOV 16 2015
TXZ018-162215-
ARMSTRONG TX-
347 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG COUNTY UNTIL
415 PM CST...
AT 346 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALO DURO CANYON...OR 19 MILES EAST OF CANYON...MOVING NORTHEAST AT
50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAUDE.
THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3486 10163 3508 10162 3518 10156 3518 10122
3484 10148
TIME...MOT...LOC 2146Z 208DEG 45KT 3491 10160
BRBSpecial weather statement, Nov 16, 4:04 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 404 PM CST MON NOV 16 2015 TXZ003-162230- HANSFORD TX- 404 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HANSFORD COUNTY UNTIL 430 PM CST... AT 403 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRUVER...OR 15 MILES WEST OF SPEARMAN...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRUVER. THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST. LAT...LON 3606 10142 3615 10162 3650 10143 3650 10109 TIME...MOT...LOC 2203Z 207DEG 41KT 3618 10148 BRB
Special weather statement, Nov 16, 4:07 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 407 PM CST MON NOV 16 2015 TXZ002-003-162230- HANSFORD TX-SHERMAN TX- 407 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHERMAN AND NORTHWESTERN HANSFORD COUNTIES UNTIL 430 PM CST... AT 406 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF GRUVER...OR 22 MILES EAST OF STRATFORD...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN SHERMAN AND NORTHWESTERN HANSFORD COUNTIES. THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST. LAT...LON 3611 10163 3621 10183 3650 10168 3650 10134 TIME...MOT...LOC 2206Z 207DEG 41KT 3625 10168 BRB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 12:43 PM CST | Severe Thunderstorm Warning | AMA | Cimarron | 62 min |
| Nov 16, 1:57 PM CST | Special Weather Statement | AMA | Cimarron | 33 min |
| Nov 16, 2:30 PM CST | Special Weather Statement | AMA | Texas | 30 min |
| Nov 16, 2:32 PM CST | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 43 min |
| Nov 16, 5:00 PM CST | Severe Thunderstorm Warning | AMA | Texas | 32 min |
| Nov 16, 5:24 PM CST | Special Weather Statement | AMA | Cimarron | 51 min |
| Nov 16, 12:20 PM CST | Severe Thunderstorm Warning | AMA | Dallam | 25 min |
| Nov 16, 12:57 PM CST | Special Weather Statement | AMA | Dallam | 33 min |
| Nov 16, 1:28 PM CST | Special Weather Statement | AMA | Dallam | 32 min |
| Nov 16, 3:47 PM CST | Special Weather Statement | AMA | Armstrong | 28 min |
| Nov 16, 4:04 PM CST | Special Weather Statement | AMA | Hansford | 26 min |
| Nov 16, 4:07 PM CST | Special Weather Statement | AMA | Hansford | 23 min |
| Nov 16, 4:18 PM CST | Special Weather Statement | AMA | Armstrong | 27 min |
| Nov 16, 4:44 PM CST | Special Weather Statement | AMA | Carson | 31 min |
| Nov 16, 4:50 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 55 min |
| Nov 16, 5:02 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 43 min |
| Nov 16, 5:06 PM CST | Tornado Warning | AMA | Armstrong | 24 min |
| Nov 16, 5:36 PM CST | Tornado Warning | AMA | Hutchinson, Roberts | 24 min |
| Nov 16, 5:42 PM CST | Tornado Warning | AMA | Armstrong | 33 min |
| Nov 16, 5:55 PM CST | Severe Thunderstorm Warning | AMA | Armstrong | 35 min |
| Nov 16, 5:56 PM CST | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 64 min |
| Nov 16, 5:58 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray | 47 min |
| Nov 16, 5:58 PM CST | Tornado Warning | AMA | Ochiltree, Roberts | 19 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.